MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY EMMA CAPNOGRAPH; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

MASIMO - 15750 ALTON PKWY EMMA CAPNOGRAPH; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 18625
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the device has not been returned to the investigation facility to allow for an analysis to be performed. if the product is received for evaluation or new information is obtained, a follow up report will be submitted.H3 other text : product not returned.
 
Event or Problem Description
The customer reported the emma "shutdown by itself." there was no patient impact or consequence reported.

Brand Name
EMMA CAPNOGRAPH
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
sara ghoudjehbaklou
15750 alton pkwy
irvine, CA 92618
9499191475
MDR Report Key19367298
Report Number3019388613-2024-00068
Device Sequence Number14399129
Product Code CCK
UDI-Device Identifier07350046131033
UDI-Public07350046131033
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18625
Device Catalogue Number3639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown